# SDR ASOA20120318039

- Difficulty date: March 18, 2012
- Submitted: March 19, 2012
- Operation: Air carrier
- Aircraft: N16927
- Make and model: Emb EMB-145EP
- Aircraft serial: 145006
- Aircraft time: 29,244 hours, 27,967 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Part number: 8271011
- Part serial: 2
- Condition: Inoperative
- Location: Cockpit
- Part time: 5,010 hours, 5,174 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED THAT THE NLG DOOR OPENED IN FLIGHT.  THE ACFT RETURNED TO DEPARTURE, WHERE IT LANDED WITHOUT INCIDENT.  MX R & R THE LANDING GEAR CONTROL LEVER, OPS TESTED WITH NO DEFECTS, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
